Translator Disclaimer
November 2020 On Weakly Regular Semigroups Characterized in Terms of Generalized Interval-Valued Fuzzy Subsemigroups
Thiti Gaketem, Manoj Siripitukdet
Missouri J. Math. Sci. 32(2): 199-210 (November 2020). DOI: 10.35834/2020/3202199

Abstract

In this paper, we give definitions of generalized interval-valued fuzzy subsemigroups, which are generalizations of the concept of interval-valued fuzzy subsemigroups, and of $(\overline{\alpha}, \overline{\beta})$-interval-valued fuzzy subsemigroups, where $\overline{\alpha} \prec \overline{\beta}$. The relations between the generalized interval fuzzy subsemigroups and various subsemigroups are discussed. The main result is a characterization of weakly regular semigroups by using the properties of these generalized interval-valued fuzzy subsemigroups of semigroups.

Citation

Download Citation

Thiti Gaketem. Manoj Siripitukdet. "On Weakly Regular Semigroups Characterized in Terms of Generalized Interval-Valued Fuzzy Subsemigroups." Missouri J. Math. Sci. 32 (2) 199 - 210, November 2020. https://doi.org/10.35834/2020/3202199

Information

Published: November 2020
First available in Project Euclid: 6 November 2020

MathSciNet: MR4171139
Digital Object Identifier: 10.35834/2020/3202199

Subjects:
Primary: 03E72
Secondary: 18B40

Rights: Copyright © 2020 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 2 • November 2020
Back to Top